# SDR 251TR0002

- Difficulty date: July 9, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 29,444 hours, 24,332 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Vane
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Reference DMIReference DMI #0702001, Auto throttle will not engage with Capt. F/D chosen and go to max EPR in cruise flt.  T/S system. Found Alpha vane failed & #2 auto throttle servo intermittent.  Removed #1 AOA sensor, installed serviceable #1 AOA sensor I/A/W MM 27-32-11, Ops chk. good I/A/W MM 22-11-381.  Removed #2 auto servo, installed serviceable auto servo mech. I/A/W MM 22-31-01, ops. chk. good.  This clears DMI # 0702001.  Placard removed.
